MAUDE Adverse Event Report: BECTON DICKINSON KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT

BECTON DICKINSON KIT PERISAFE 18GA 3-1/2IN WEISS; ANESTHESIA CONDUCTION KIT
Catalog Number 400273
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 08/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Received the information that the epidural catheter got cut during insertion leading to a part of catheter inside the patient leads which on imagined in mri/ct/usg all three modalities could not be found.They informed that probably fell down on the floor.
 
Additional Manufacturer Narrative
Initial mdr submission.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Additional Manufacturer Narrative
Following the submission of the initial mdr, it was noted that the customer was not certain of the batch number provided but only reported it as a "possible" batch.Batch number updated to unknown in section b.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
No samples or photos received for investigation.Furthermore, a device history record review showed no rejected inspections or quality issues during the production of the provided lot number that could have contributed to the reported defect.We would be very interested in examining product that does not meet your expectations and our quality standards.Should you again experience any problems with our product we would appreciate the opportunity to conduct a thorough analysis.Examination of the product involved may provide clarification as to the cause for the reported failure.It is important to follow the instruction for use, instructions states as follows in the procedure section step#: 3: to avoid damage to the catheter, do not withdraw the catheter through the needle once the catheter has passed beyond the epidural needle tip.Also, in the caution section indicates: do not withdraw catheter through needle.
 
Event or Problem Description
No additional information.

Brand Name
KIT PERISAFE 18GA 3-1/2IN WEISS
Common Device Name
ANESTHESIA CONDUCTION KIT
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
Manufacturer (Section G)
BD CARIBE LTD.
road 31
k.m. 24.3
juncos PR
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key19973185
Report Number2618282-2024-00099
Device Sequence Number8460700
Product Code CAZ
UDI-Device Identifier00382904002732
UDI-Public(01)00382904002732
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number400273
Device Lot NumberUNKNOWN
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2024
Supplement Date Received by ManufacturerNot provided
09/18/2024
Initial Report FDA Received Date08/13/2024
Supplement Report FDA Received Date08/22/2024
09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/18/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown